MAUDE Adverse Event Report: GLOBALCARE MEDICAL TECHNOLOGY CO., LTD DRIVE; COMPRESSOR NEBULIZER

GLOBALCARE MEDICAL TECHNOLOGY CO., LTD DRIVE; COMPRESSOR NEBULIZER
Model Number MQ5900
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a complaint reporting "was using the device, the device quit working and smoke came out of the sides where there are holes".

Brand Name
DRIVE
Common Device Name
COMPRESSOR NEBULIZER
Manufacturer (Section D)
GLOBALCARE MEDICAL TECHNOLOGY CO., LTD
7th building, 39 middle
industrial main road, xiao lan
zhongshan, guangdong 52841 5
CH  528415
Manufacturer Contact
cherry feng
7th building, 39 middle industrial main road,
european industrial zone, xiaolan town,
zhongshan, guangdong 52841-5
CH   528415
MDR Report Key25024118
Report Number3010880718-2026-00001
Device Sequence Number10261001
Product Code CAF
UDI-Device Identifier00822383579160
UDI-Public00822383579160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMQ5900
Device Catalogue NumberMQ5900
Device Lot Number13M370132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceWhite